Alert archive / Kansas / Flash Flood Watches in 2011

Flash Flood Watch 1, NWS Topeka, KS

May 24, 20116 counties in Kansas

NWS Topeka, KS issued this flash flood watch at May 24, 2011, 3:41 PM CDT for 6 counties in Kansas. It took effect at May 24, 2011, 7:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 24, 2011, 3:41 PM CDT (20:41 UTC)
In effect from
May 24, 2011, 7:00 PM CDT
Expired
May 25, 2011, 4:46 AM CDT
In force
10 hr
Issued by
NWS Topeka, KS
Flood severity
None

Counties Brown County, KS, Cloud County, KS, Marshall County, KS, Nemaha County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-381 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WGUS63 KTOP 242041
FFATOP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT TUE MAY 24 2011

...FLASH FLOOD WATCH FOR PARTS OF FAR NORTH CENTRAL AND NORTHEAST
KANSAS...

.A LOW PRESSURE SYSTEM WILL INTENSIFY AND THEN BECOME VERY SLOW
MOVING OVER CENTRAL KANSAS TUESDAY NIGHT AND WEDNESDAY. PERIODS OF
THUNDERSTORMS ARE FORECAST TO OCCUR WITH THE HEAVIEST RAINFALL
ACROSS FAR NORTHERN KANSAS. THIS HEAVY RAINFALL COULD CAUSE FLASH
FLOODING. 

KSZ008>012-020-250445-
/O.NEW.KTOP.FF.A.0001.110525T0000Z-110525T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA
341 PM CDT TUE MAY 24 2011

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL KANSAS AND 
  NORTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL KANSAS...CLOUD...REPUBLIC AND WASHINGTON. IN NORTHEAST 
  KANSAS...BROWN...MARSHALL AND NEMAHA. 

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY AFTERNOON

* A LOW PRESSURE SYSTEM WILL INTENSIFY AND THEN BECOME SLOW MOVING
  TONIGHT AND WEDNESDAY. HEAVY RAINFALL WILL OCCUR FROM SEVERAL
  PERIODS OF THUNDERSTORMS DURING THAT TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PERSONS IN THE WATCH AREA ARE ADVISED
TO CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLOODING THREATENS.

&&

$$
2 follow-up statements
707 
WGUS63 KTOP 250906
FFATOP

FLOOD WATCH
NATIONAL WEATHER SERVICE TOPEKA KS
406 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH FOR PARTS OF FAR NORTH CENTRAL AND NORTHEAST
KANSAS...


KSZ008>012-020-251715-
/O.CON.KTOP.FF.A.0001.000000T0000Z-110525T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA
406 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL KANSAS AND NORTHEAST KANSAS... 
  INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL KANSAS... 
  CLOUD...REPUBLIC AND WASHINGTON. IN NORTHEAST KANSAS...BROWN...
   MARSHALL AND NEMAHA. 

* UNTIL 1 PM CDT THIS AFTERNOON

* LOCALLY HEAVY RAINFALL IS POSSIBLE THROUGH THE MORNING HOURS
  TODAY AS A LOW PRESSURE SYSTEM MOVES SLOWLY EASTWARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PERSONS IN THE WATCH AREA ARE ADVISED
TO CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE READY
FOR QUICK ACTION IF FLOODING THREATENS.

&&

$$
535 
WGUS63 KTOP 250946
FFATOP

FLOOD WATCH
NATIONAL WEATHER SERVICE TOPEKA KS
446 AM CDT WED MAY 25 2011


KSZ008>012-020-251100-
/O.CAN.KTOP.FF.A.0001.000000T0000Z-110525T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA
446 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL KANSAS AND
NORTHEAST KANSAS HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL
LEADING TO FLASH FLOODING HAS ENDED...THUS THE FLASH FLOOD WATCH
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood watch went out at May 24, 3:22 PM CDT, 19 minutes earlier.

Area forecast discussion, May 24, 3:22 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
322 PM CDT TUE MAY 24 2011

.DISCUSSION...

IMPRESSIVE NEGATIVE TILT DIFLUENT SHORTWAVE TROUGH ROTATING
NORTHEASTWARD INTO KANSAS LATE THIS AFTERNOON.   JET IN BASE OF THIS
TROUGH AT 500 MB HAS 65 KT JET MAX.  ALL MODELS FORECAST THIS TROUGH
TO DEEPEN AND CUTOFF...WITH SURFACE LOW BECOMING OCCLUDED IN CENTRAL
KANSAS LATER TONIGHT.

CONVECTION NOW FIRING IN WESTERN OK AND SWRN KS AND EXPECT THIS TO
FILL IN OVER THE NEXT FEW HOURS...AND BEGIN MOVING RAPIDLY NEWD THIS
EVENING.  COMBINATION OF STRONG SHEAR AND IMPRESSIVE LOW-LEVEL
MOISTURE...CHARACTERIZED BY DEWPOINTS AROUND 70 JUST SOUTH OF THE
WARM FRONT...WILL LEAD TO A VOLATILE SITUATION.  SOME CONCERN ABOUT
MODE OF CONVECTION NORTH OF THE WARM FRONT AS SEVERAL RUNS OF THE
HRRR HAVE DEVELOPED ONE OR TWO BROKEN SQUALL LINES THAT ACCELERATE
NEWD.  WHETHER WE END UP GETTING SOME ISOLATED SUPERCELLS IN THE
WARM SECTOR AND ON THE WARM FRONT...OR A QUASI-LINEAR CONVECTIVE
SYSTEM...LOW-LEVEL SHEAR WILL BE VERY STRONG...AND LCLS QUITE
LOW...SO TORNADO THREAT WILL BE WITH US THROUGH AT LEAST MIDNIGHT.

HEAVY RAIN COULD ALSO POSSIBLY CAUSE SOME PROBLEMS OVER FAR NORTHERN
KS IF MULTIPLE BANDS OF PRECIPITATION OCCUR TONIGHT...THEN CONTINUED
EXTENSIVE SHOWERS AND THUNDERSTORM OCCUR WITH CUTOFF LOW ON
WEDNESDAY.  HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR FAR NORTHERN
KS COUNTIES THROUGH WED MORNING.

CUTOFF/OCCLUDED LOW WILL THEN MOVE SLOWLY EWD ON WEDNESDAY WITH
EXTENSIVE CLOUDS...SHOWERS AND SOME ISOLATED THUNDERSTORMS.  HIGHS
WILL HAVE A HARD TIME GETTING OUT OF THE 60S.  GDP

BREEZY NORTH NORTHWEST WINDS WRAPPING AROUND BEHIND THE DEPARTING
UPPER LOW WILL BRING COOLER AIR IN FROM THE NORTH AND EXIT SHOWERS
ACROSS THE AREA WEST TO EAST IN THE OVERNIGHT HOURS THURSDAY
MORNING. COOLER HIGHS NEAR 70 EXPECTED. UPPER FLOW QUICKLY BECOMES
ZONAL AND SOUTHERLY SURFACE FLOW RETURNS WITH THE LEE SIDE LOW
DEVELOPING. WARM AIR ADVECTION WILL ALSO WORK TO INCREASE CLOUD
COVER AND SHOULD NOT ONLY KEEP OVERNIGHT LOWS IN THE 50S BUT ALSO
BRING A SLIGHT CHANCE FOR SOME PREDAWN THUNDER IN NC KS. KEPT
ONGOING CHANCE FOR SHOWERS/TS ON FRIDAY AS WEAK SYSTEM CROSSES
JUST TO THE NORTH.

MAY FINALLY GET SOME WARMER TEMPERATURES ON SATURDAY AS
SOUTHWESTERLY FLOW ALOFT RETURNS AS NEXT BIG UPPER TROF MOVES INTO
THE WEST COAST. ENERGY EJECTING OUT INTO THE FLOW MAY BRING AN
OUTSIDE RAIN CHANCE BUT AM KEEPING FORECAST DRY ATTM. HIGHS IN THE
LOWER 80S BECOME HIGHS IN THE MIDDLE 80S SUNDAY THROUGH TUESDAY.
67

&&

.AVIATION...

THUNDERSTORMS HAVE MOVED THROUGH THE TERMINALS THIS MORNING. MOST
OF THE CEILINGS BEHIND THE LINE OF SHOWERS AND THUNDERSTORMS HAVE
BEEN MVFR TO VFR. AN UPPER LEVEL SYSTEM WILL MOVE THROUGH AND LEAD
TO MORE WIDESPREAD THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
TIMING OF THE THUNDERSTORMS AT THE TERMINALS WILL BE THE MAIN
CONCERN FOR THE TAF PERIOD. THUNDERSTORMS COULD LINGER INTO
TOMORROW AND HAVE KEPT VCTS GOING FOR MUCH OF THE TAF. WILL
CONTINUE TO MONITOR THE TAFS AND AMEND WHEN NECESSARY.

ANDERSON

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 2:40 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
240 PM CDT TUE MAY 24 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-251730-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
240 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEASTWARD INTO NORTH
CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS DURING THE EVENING
HOURS.  AN OUTBREAK OF SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND
DAMAGING WINDS...ALONG WITH A FEW TORNADOES IS
FORECAST...PARTICULARLY IN THE EVENING HOURS. GIVEN THE STRENGTH OF
THIS SYSTEM AND VERY UNSTABLE AIR MASS...STRONG TORNADOES ARE A
POSSIBILITY.

ADDITIONALLY VERY HEAVY RAINFALL COULD CAUSE FLOODING OVER THE
PARTS OF THE AREA...ESPECIALLY ACROSS NORTHERN KANSAS.

IT LOOKS LIKE THE BEST TIMING FOR SEVERE THUNDERSTORMS WILL BE
BETWEEN 5 PM AND 2 AM WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY. THERE IS ANOTHER
CHANCE FOR THUNDERSTORMS FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 24, 9:59 AM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
959 AM CDT TUE MAY 24 2011

KSZ010-022-023-241530-
MARSHALL-POTTAWATOMIE-RILEY-
959 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RILEY...WESTERN
POTTAWATOMIE AND SOUTHERN MARSHALL COUNTIES...

THROUGH 1030 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 45
MPH ACROSS PORTIONS OF NORTHERN RILEY...WESTERN POTTAWATOMIE AND
SOUTHERN MARSHALL COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND
STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE KEATS...TUTTLE CREEK
LAKE...OLSBURG...WESTMORELAND...BLAINE...WHEATON...LOUISVILLE AND
FRANKFORT.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3977 9630 3924 9631 3920 9685 3922 9686
      3922 9692 3956 9693 3957 9689 3957 9681
      3960 9681
TIME...MOT...LOC 1459Z 248DEG 40KT 3954 9681 3922 9681
Special weather statement, May 24, 10:13 AM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 AM CDT TUE MAY 24 2011

KSZ022-036>038-241545-
GEARY-MORRIS-RILEY-WABAUNSEE-
1013 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...NORTHERN
MORRIS...GEARY AND WESTERN WABAUNSEE COUNTIES...

THROUGH 1045 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 45 MPH
ACROSS PORTIONS OF SOUTHEASTERN RILEY...NORTHERN MORRIS...GEARY AND
WESTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE JUNCTION CITY...DWIGHT...ALTA VISTA AND VOLLAND. MOTORISTS
ALONG INTERSTATE 70 BETWEEN MILE MARKERS 292 AND 326 COULD ALSO BE
AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3881 9689 3887 9689 3887 9693 3908 9692
      3913 9631 3877 9631
TIME...MOT...LOC 1513Z 270DEG 38KT 3897 9681
Local storm report, May 24, 10:27 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1027 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             6 SSW MILFORD           39.10N 96.96W
05/24/2011  E0.88 INCH       GEARY              KS   TRAINED SPOTTER

&&

ANDERSON
Local storm report, May 24, 10:29 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1029 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             6 SSW MILFORD           39.10N 96.96W
05/24/2011  E0.75 INCH       GEARY              KS   TRAINED SPOTTER

&&

ANDERSON
Special weather statement, May 24, 10:51 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1051 AM CDT TUE MAY 24 2011

KSZ036-038-241615-
GEARY-WABAUNSEE-
1051 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GEARY AND WEST
CENTRAL AND CENTRAL WABAUNSEE COUNTIES...

THROUGH 1115 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 40 MPH ACROSS
PORTIONS OF SOUTHEASTERN GEARY AND WEST CENTRAL AND CENTRAL
WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE VOLLAND...ALMA...MCFARLAND...PAXICO
AND ESKRIDGE.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3889 9659 3905 9657 3906 9650 3904 9650
      3904 9639 3906 9639 3908 9610 3882 9610
TIME...MOT...LOC 1550Z 274DEG 34KT 3897 9647
Special weather statement, May 24, 11:33 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1133 AM CDT TUE MAY 24 2011

KSZ038-039-055-241700-
OSAGE-SHAWNEE-WABAUNSEE-
1133 AM CDT TUE MAY 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHAWNEE...NORTHWESTERN
OSAGE AND EASTERN WABAUNSEE COUNTIES...

THROUGH NOON CDT...A THUNDERSTORM WILL MOVE EAST AT 35 MPH ACROSS
PORTIONS OF WESTERN SHAWNEE...NORTHWESTERN OSAGE AND EASTERN
WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS
OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
KEENE...MAPLE HILL...WILLARD...DOVER...SILVER LAKE...AUBURN AND
WESTERN TOPEKA. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE
MARKERS 162 AND 173 COULD ALSO BE AFFECTED. MOTORISTS ALONG
INTERSTATE 70 BETWEEN MILE MARKERS 334 AND 355 COULD ALSO BE
AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3918 9574 3883 9573 3883 9621 3907 9619
TIME...MOT...LOC 1633Z 269DEG 25KT 3892 9611

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:23 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa52 min
May 24, 9:35 AM CDTSpecial Weather StatementTOPWashington25 min
May 24, 9:59 AM CDTSpecial Weather StatementTOPPottawatomie, Riley31 min
May 24, 10:13 AM CDTSpecial Weather StatementTOPGeary32 min
May 24, 10:51 AM CDTSpecial Weather StatementTOPWabaunsee24 min
May 24, 11:33 AM CDTSpecial Weather StatementTOPShawnee27 min
May 24, 12:11 PM CDTAreal Flood AdvisoryTOPJefferson94 min
May 24, 5:31 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa44 min
May 24, 6:23 PM CDTSpecial Weather StatementTOPMorris22 min
May 24, 6:27 PM CDTSpecial Weather StatementTOPLyon33 min
May 24, 6:35 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris25 min
May 24, 6:59 PM CDTSpecial Weather StatementTOPClay46 min

Nearby

Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.